# SDR 2008UALA00311

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 70,513 hours, 8,734 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS ARE INOP AT SEATS 2J FWD & AFT, 4F FWD & AFT, FROM ROW 55 THRU 59 LEFT, AT ROW 61 LEFT AND AT DOOR 5 LEFT AFT LOWER WALL CROSS AISLE.  SECURED CONNECTOR.
